# SDR UALA2013030401275

- Difficulty date: March 2, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 59,868 hours, 16,736 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ABOVE SEAT 10B IS INOPERATIVE WHEN TESTED.    ACCOMPLISHED  OPS TEST AS REQUIRED.  ALL EMERGENCY LIGHTS CHECKED GOOD.
